# SDR IPXA2024012622506

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 25,309 hours, 9,345 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Haze
- Location: First Officer'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* DURING PRE-FLIGHT, FOUND FIRST OFFICERS FORWARD WINDOW TO BE HAZY AND OPAQUE. VISION OUT OF WINDOW IS IMPAIRED REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT IAW 767 AMM30-41-01-004-001 AND 30-41-01-404-007. WINDOW HEAT OPERATES NORMAL. WINDOW STILL HAZY
